# SDR SWAA2025051267913

- Difficulty date: May 6, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 22,347 hours, 11,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE OVERHEAD EMERGENCY EXIT SIGN FWD LENSE IS MISSING.<[01] REPLACED EMERGENCY EXIT ROW CENTER ISLE OVERHEAD LIGHT COVER. IN REF TO AMM 33-51-02.
